24 ct pkg
Active Ingredient (in Each Tablet) - Purposes: Ibuprofen 100 Mg (NSAID)* - Pain Reliever/fever Reducer. *Nonsteroidal Anti-inflammatory Drug. Inactive Ingredients: Acesulfame Potassium, Aspartame, Carnauba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, FD&C Blue No. 1 Aluminum Lake, Flavors, Hypromellose, Magnasweet 180, Magnesium Stearate, Mannitol, Prosweet, Silicon Dioxide, Sodium Lauryl Sulfate, Soybean Oil, Succinic Acid, Whey Protein Concentrate.
CareOne® Junior Strength Ibuprofen 100mg Grape Flavored Chewables. Compare to the Active Ingredient in Motrin® Junior Strength**. For Ages 2-11. Pain Reliever/Fever Reducer (NSAID). Lasts up to 8 hours. See New Warnings Information. 24 Tablets. Uses: Temporarily: Reduces fever. Relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Questions or comments? 1-800-719-9260. Keep carton for reference. **This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin® junior strength. Gluten Free. www.care1.info. ©2010 S&S Brands, Inc.Quality guaranteed or your money back.
This product does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give longer than 10 days, unless directed by a doctor (see warnings). Find the right dose on chart below. If possible, use weight to dose; otherwise use age. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Dosing Chart. Weight (lb), Age (yr), Tablets. Under 24, under 2, ask a doctor. 24-35, 2-3, 1 36-47, 4-5, 1 1/2. 48-59, 6-8, 2. 60-71, 9-10, 2 1/2. 72-95, 11, 3. Other information: Phenylketonurics: contains phenylalanine 6 mg per tablet. Do not use if printed seal under cap is broken or missing. Store at 20-25 degrees C (68-77 degrees F). See end panel for lot number and expiration date.
Ahold USA, Inc.
4201 Walden Avenue, Lancaster, NY 14086